BibTeX record journals/na/ChenL21

download as .bib file

@article{DBLP:journals/na/ChenL21,
  author       = {Fang Chen and
                  Tian{-}Yi Li},
  title        = {Fast and improved scaled {HSS} preconditioner for steady-state space-fractional
                  diffusion equations},
  journal      = {Numer. Algorithms},
  volume       = {87},
  number       = {2},
  pages        = {651--665},
  year         = {2021},
  url          = {https://doi.org/10.1007/s11075-020-00982-x},
  doi          = {10.1007/S11075-020-00982-X},
  timestamp    = {Thu, 17 Feb 2022 16:43:17 +0100},
  biburl       = {https://dblp.org/rec/journals/na/ChenL21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}